# SDR 96ZZZX1342

- Difficulty date: March 4, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Paradigm Aerospace Corporation, repair station GS1R177K
- Aircraft: N32936
- Make and model: Bell 412
- Aircraft serial: 36115
- System (JASC): 3421 · Attitude Gyro and Indicating System
- Part: Gyro
- Part number: 5040045901
- Condition: Defective
- Location: Cockpit Attitude
- Part time: 18 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ATTITUDE GYRO DEFECTIVE.  REPLACED WITH NEW FIXTURE.
